Alert archive / Iowa / Flash Flood Warnings in 2013
Flash Flood Warning 28, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jun 23, 2013, 12:25 AM CDT for Allamakee County, Winneshiek County, Iowa. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2013, 12:25 AM CDT (05:25 UTC)
- Expired
- Jun 23, 2013, 2:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allamakee County, IA, Winneshiek County, IA
The radar
The La Crosse radar (KARX), 70 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2548 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
256
WGUS53 KARX 230525
FFWARX
IAC005-191-230730-
/O.NEW.KARX.FF.W.0028.130623T0525Z-130623T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1225 AM CDT SUN JUN 23 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN ALLAMAKEE COUNTY IN NORTHEAST IOWA...
WINNESHIEK COUNTY IN NORTHEAST IOWA...
* UNTIL 230 AM CDT
* AT 1220 AM...LAW ENFORCEMENT OFFICIALS REPORTED MUD SLIDES
AND SPOTTY FLASH FLOODING IN THE WARNED AREA. THIS WARNING
EXTENDS THE PREVIOUS FLASH FLOOD WARNING FOR THIS SAME
AREA. MORE HEAVY RAIN IS POSSIBLE EARLY THIS MORNING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DECORAH...WAUKON...CALMAR...FORT ATKINSON...NEW ALBIN...
OSSIAN...RIDGEWAY AND SPILLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4350 9208 4350 9123 4326 9130 4309 9160
4309 9208
$$
SHEA1 follow-up statement
112
WGUS73 KARX 230701
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
201 AM CDT SUN JUN 23 2013
IAC005-191-230730-
/O.CON.KARX.FF.W.0028.000000T0000Z-130623T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLAMAKEE IA-WINNESHIEK IA-
201 AM CDT SUN JUN 23 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WINNESHIEK AND WESTERN
ALLAMAKEE COUNTIES UNTIL 230 AM CDT...
ONE LAST ROUND OF SPOTTY HEAVY RAIN WITH THUNDERSTORMS WAS MOVING
THROUGH THE WAUKON AREA AND UP ALONG THE MINNESOTA AND IOWA BORDER.
TWO TO THREE INCHES OF RAIN HAS FALLEN OVERNIGHT AROUND THIS REGION
WITH AREAS OF FLASH FLOODING AND MUDSLIDES.
EVEN THOUGH THE RAINS WILL BE ENDING SHORTLY...USE CAUTION WHEN
TRAVELING AROUND NORTHEAST IOWA EARLY THIS MORNING IN CASE ROADS ARE
DAMAGED OR STILL UNDER WATER. YOU MAY NOT RECOGNIZE THE DANGER RIGHT
AWAY. ALWAYS TURN AROUND AND FIND A SAFER ROUTE.
&&
LAT...LON 4350 9208 4350 9123 4326 9130 4309 9160
4309 9208
$$
SHEAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:31 PM CDT, 5 hours 54 minutes earlier.
Area forecast discussion, Jun 22, 6:31 PM CDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 631 PM CDT SAT JUN 22 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 AT 3 PM...A WARM FRONT WAS LOCATED NEAR THE INTERSTATE 94 CORRIDOR AND AN OUTFLOW BOUNDARY OVER NORTHERN IOWA. AS THE TEMPERATURES RISE ABOVE THE CONVECTIVE TEMPERATURES /LOWER 80S/ LATE THIS AFTERNOON...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR. IN ADDITION... EXPECT THE SYSTEM MOVING OUT OF NORTHWEST IOWA TO GRADUALLY UPSCALE AS IT MOVES INTO BETTER CAPES AND MOISTURE TRANSPORT. WITH 0-3 KM SHEAR GREATER THAN 40 KNOTS...THINKING THAT THE STORMS BECOME MORE COLD POOL DOMINATED THAT THERE WILL ONCE AGAIN BE THE POTENTIAL FOR SOME BOW ECHOS TO DEVELOP LATE THIS AFTERNOON AND EVENING. IN ADDITION...WITH 1000 TO 1200 J/KG DCAPES THERE WILL BE THE POTENTIAL FOR DAMAGING WET MICROBURSTS. WITH PRECIPITABLE WATER VALUES RUNNING BETWEEN 1.8 AND 2.0 INCHES AND WARM CLOUDS DEPTHS BETWEEN 4 AND 4.5 KM...EXPECT THE THUNDERSTORMS TO BE VERY EFFECTIVE RAIN PRODUCERS. HOWEVER IT LOOKS LIKE THEY WILL BE PROGRESSIVELY MOVING WHICH WILL LIMIT THE THREAT FOR WIDESPREAD FLASH FLOODING. HOWEVER WITH THIS SAID...WILL STILL HAVE TO WATCH URBANIZED AREAS WHERE JUST AN INCH OF RAIN AN HOUR CAN RESULT IN SOME LOCALIZED FLASH FLOODING. FOR OVERNIGHT...THE 23.12Z DETERMINISTIC MODELS CONTINUE TO SHOW THAT MUCH OF THE PRECIPITATION FOR THIS TIME PERIOD WILL BE MAINLY NORTH OF THE INTERSTATE 90 CORRIDOR. THEY HAVE SHOWED THIS FOR THE PAST 6 MODEL CYCLES. THIS IS IN RESPONSE TO THE TROUGH CURRENTLY OVER NEBRASKA MOVING NORTHEAST AWAY FROM THE FORECAST AREA. AS THIS OCCURS...THE NOSE OF THE 850 MB MOISTURE TRANSPORT WILL PUSH NORTH INTO NORTHERN WISCONSIN. IN THE WAKE OF THIS TROUGH...THE PRECIPITABLE WATER VALUES DROP TO 1.2 TO 1.4 INCHES...AND THE WARM CLOUD LAYER DEPTHS FALL INTO THE 3.5 TO 4 KM RANGE. THIS IS IDEA THAT THE PRECIPITATION COULD BEGIN WANING OVERNIGHT IS SUPPORTED BY THE LAST 2 RUNS OF THE HRRR WHICH SHOWS A BAND OF SHOWERS AND THUNDERSTORMS PROGRESSIVELY MOVING NORTHEAST THROUGH CLARK AND TAYLOR COUNTIES IN NORTH CENTRAL WISCONSIN BETWEEN 23.07Z AND 23.09Z. FOR SUNDAY AFTERNOON...EXPECT THE UPPER LEVEL TROUGH WHICH HAS BEEN POSITIONED TO OUR WEST OVER THE LAST SEVERAL DAYS TO MOVE INTO THE WESTERN PORTIONS OF THE FORECAST AREA. WHILE THE 850 MB MOISTURE TRANSPORT IS NOT THAT IMPRESSIVE. PRECIPITABLE WATER VALUES DO CLIMB TO AROUND 1.8 INCHES...WARM CLOUD LAYER DEPTHS CLIMB ABOVE 4 KM...AND CORFIDI VECTORS SUGGEST TRAINING ALONG AND AHEAD OF THE COLD FRONT. AS A RESULT...WILL HAVE TO WATCH FOR THE POTENTIAL FOR SOME FLOODING. CERTAINTY ON THE SPEED AND LOCATION OF THIS FRONT WAS NOT HIGH ENOUGH TO GO WITH A FLASH FLOOD WATCH AT THIS TIME. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 ON SUNDAY NIGHT AND MONDAY...THE MODELS CONTINUE TO SHOW THAT A SHORT WAVE TROUGH WILL MOVE ACROSS WESTERN AND NORTHERN MINNESOTA. AS THIS OCCURS...EXPECT A COLD FRONT TO MOVE THROUGH THE REGION. THIS FRONT WILL BE THE FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY. IT MAY MOVE FAR ENOUGH EAST TO ALLOW SOME DRYING ON MONDAY AFTERNOON. FROM MONDAY NIGHT THROUGH WEDNESDAY...THE MODELS CONTINUE TO SHOW THAT A STATIONARY FRONT WILL LINGER ACROSS THE AREA. WHILE THE MODELS HAVE CONSISTENTLY SHOWED THIS...THEY CONTINUE TO STRUGGLE ON THE LOCATION AND TIMING OF THUNDERSTORM COMPLEXES WHICH MOVE THROUGH THE REGION...SO JUST WENT WITH THE ALL BLEND TEMPERATURES AND PRECIPITATION CHANCES. FOR THE REMAINDER OF THIS TIME PERIOD...IT CONTINUES TO LOOK LIKE THE UPPER LEVEL RIDGE WILL RETROGRADE WEST INTO THE WESTERN UNITED STATES. THIS WOULD PLACE THE AREA UNDER NORTHWEST FLOW ALOFT. AS A RESULT...EXPECT NEAR TO SLIGHTLY BELOW-NORMAL TEMPERATURES. PRECIPITATION CHANCES ARE NOT CLEAR AS THERE WILL THE POTENTIAL FOR SHORT WAVE TROUGHS TO MOVE SOUTHEAST THROUGH THE AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 630 PM CDT SAT JUN 22 2013 A WARM FRONT EXTENDED FROM NEAR KFBL TO NEAR KMFI WITH ANOTHER BOUNDARY ACROSS NORTHEAST IOWA...BETWEEN KMCW AND KAUM...INTO SOUTHWEST WISCONSIN NEAR KLNR. SCATTERED STORMS HAVE DEVELOPED ALONG BOTH OF THESE BOUNDARIES AND ARE MOVING OFF TO THE NORTHEAST. INITIAL ACTIVITY HAS ALREADY MOVE PAST KRST AND WITH NOTHING DOWNSTREAM AT THIS TIME...PLAN TO START THEM WITH VCTS AND TEMPO A SHORT PERIOD OF A STORM AT THE AIRPORT EARLY THIS EVENING. WILL ALSO START KLSE WITH VCTS BUT CARRY A TEMPO A LITTLE LONGER TO ACCOUNT FOR THE ACTIVITY DOWNSTREAM INTO NORTHEAST IOWA. AFTER THE MIDDLE OF THE EVENING...UNCLEAR ON WHERE THE STORMS WILL BE DEVELOP AS THE LOW LEVEL JET STRENGTHENS AND INTERACTS WITH THE BOUNDARIES. STILL EXPECTING THE BOUNDARIES TO BE IN THE AREA BUT MOVING NORTH...SO HAVE LEFT VCTS IN AND PLAN TO UPDATE IF A STORM LOOKS TO THREATEN ONE OF THE AIRPORTS. WILL CONTINUE WITH THE PREVIOUS THINKING THAT THE BOUNDARIES WILL BE NORTH OF THE TAF SITES BY LATE TONIGHT INTO SUNDAY WITH ANY CONVECTION ALSO NORTH OF THE AREA. COULD ONCE AGAIN SEE MORE STORMS DEVELOP LATE SUNDAY AFTERNOON BUT WITH LOW CONFIDENCE ON THIS...WILL PLAN TO ADDRESS THIS WITH THE NEXT SET OF FORECASTS. && .HYDROLOGY... ISSUED AT 253 PM CDT SAT JUN 22 2013 HYDRO CONCERNS LINGER ACROSS TURKEY...UPPER IOWA...SOUTHERN HALF OF THE KICKAPOO...BLACK...AND TURTLE CREEK. IN ADDITION...THE SMALL STREAMS ACROSS ALLAMAKEE AND CLAYTON COUNTIES IN NORTHEAST IOWA... AND CRAWFORD AND GRANT COUNTIES IN SOUTHWEST WISCONSIN. FORTUNATELY IT LOOKS LIKE THE HEAVIEST RAIN POTENTIAL FOR TONIGHT WILL BE MAINLY NORTH OF MOST OF THESE BASINS. HOWEVER THERE IS CONCERN ON SUNDAY THAT THERE COULD BE ANOTHER ROUND OF HEAVY RAIN THAT COULD AFFECT THE AREA ON SUNDAY AFTERNOON AND NIGHT. HOWEVER DUE TO THE UNCERTAINTY ON THE SPEED OF THIS SYSTEM...RAINFALL AMOUNTS ARE NOT CLEAR. IN ADDITION TO THE SHORT TERM WATER CONCERNS...THERE IS A RIVER FLOOD WATCH FOR THE MISSISSIPPI AT WABASHA...WINONA...AND LA CROSSE. THESE RIVERS ARE EXPECTED TO GO ABOVE FLOOD STAGE UNTIL AFTER JULY 1ST. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BOYNE LONG TERM...BOYNE AVIATION...04 HYDROLOGY...BOYNE
Hazardous weather outlook, Jun 22, 12:10 PM CDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1210 PM CDT SAT JUN 22 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-231100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 1210 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR THIS AFTERNOON AND EVENING...EXPECT SCATTERED THUNDERSTORMS TO DEVELOP NORTH OF A WARM FRONT. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES BEING THE MAIN THREATS. AFTER MIDNIGHT...THE THUNDERSTORMS WILL BE MAINLY NORTH OF THE INTERSTATE 94 CORRIDOR. THESE THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA SUNDAY AND SOUTH OF INTERSTATE 90 ON MONDAY. PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN ARE EXPECTED SUNDAY THROUGH THURSDAY. THE SEVERE RISKS SUNDAY AND MONDAY WOULD MAINLY BE DURING THE AFTERNOON AND EVENING HOURS. THE MAIN SEVERE THREATS WOULD BE LARGE HAIL...DAMAGING WINDS AND THE HEAVY RAINS CAPABLE OF PRODUCING FLASH FLOODING. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS ON WEDNESDAY OR THURSDAY POSE A SEVERE THREAT. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME FROM THIS AFTERNOON THROUGH MONDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. RRS/BOYNE
In the hours before
Local storm report, Jun 22, 11:55 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1155 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HEAVY RAIN DE SOTO 43.43N 91.20W
06/22/2013 M1.20 INCH VERNON WI TRAINED SPOTTER
&&
ZTSpecial weather statement, Jun 23, 12:01 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1201 AM CDT SUN JUN 23 2013 IAZ008-009-018-MNZ094-095-230600- FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER- 1201 AM CDT SUN JUN 23 2013 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING FILLMORE...FLOYD... HOWARD...MITCHELL AND MOWER COUNTIES... AT 1157 PM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS FROM AUSTIN MINNESOTA TO NEAR MASON CITY IOWA...MOVING NORTHEAST AT 30 MPH. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL MAY ACCOMPANY THIS THUNDERSTORM. TORRENTIAL RAINS COULD ALSO LEAD TO FLASH FLOODING SO USE CAUTION WHEN TRAVELING AROUND THE AREA EARLY THIS MORNING. SHEA
Local storm report, Jun 23, 12:03 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1203 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM HEAVY RAIN 2 E DECORAH 43.31N 91.75W
06/23/2013 M2.49 INCH WINNESHIEK IA TRAINED SPOTTER
&&
SHEALocal storm report, Jun 23, 12:04 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1204 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM HEAVY RAIN 4 S BLUE RIVER 43.13N 90.57W
06/23/2013 M5.20 INCH GRANT WI TRAINED SPOTTER
&&
ZTLocal storm report, Jun 23, 12:14 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1214 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM FLASH FLOOD HOUSTON 43.76N 91.57W
06/23/2013 HOUSTON MN LAW ENFORCEMENT
SOME ROADS NEARBY HAVE BECOME IMPASSABLE FROM FLOOD
WATERS.
&&
SHEALocal storm report, Jun 23, 12:20 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1220 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM FLASH FLOOD 4 SE MINNEISKA 44.15N 91.81W
06/23/2013 WINONA MN LAW ENFORCEMENT
MUD SLIDE ONTO HIGHWAY 61. TREE BLOCKING LANE.
&&
WETENKAMPThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:20 PM CDT | Flash Flood Warning | ARX | Allamakee | 6 hr |
| Jun 22, 11:33 PM CDT | Flash Flood Warning | ARX | Howard, Mitchell | 3 hr |
| Jun 23, 2:24 AM CDT | Flash Flood Warning | ARX | Allamakee, Howard, Mitchell, Winneshiek | 5 hr |
| Jun 23, 3:45 AM CDT | Flash Flood Watch | ARX | Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more | 3 days |
| Jun 23, 4:20 AM CDT | River Flood Warning | ARX | Floyd | 65 hr |
| Jun 23, 4:27 AM CDT | River Flood Warning | ARX | Clayton | 4 days |
| Jun 23, 4:27 AM CDT | River Flood Warning | ARX | Clayton | 3 days |
| Jun 23, 4:33 AM CDT | River Flood Warning | ARX | Winneshiek | 34 hr |
| Jun 23, 6:51 AM CDT | Areal Flood Warning | ARX | Allamakee, Winneshiek | 6 hr |
| Jun 23, 12:05 PM CDT | River Flood Watch | ARX | Allamakee, Clayton | 19 hr |
| Jun 23, 1:49 PM CDT | Areal Flood Warning | ARX | Allamakee, Winneshiek | 12 hr |
Nearby
Flash Flood Warnings in Iowa, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.